DOCUMENTA MATHEMATICA, Vol. 20 (2015), 1-35

Mathieu Huruguen

Log Homogeneous Compactifications of Some Classical Groups

We generalize in positive characteristics some results of Bien and Brion on log homogeneous compactifications of a homogeneous space under the action of a connected reductive group. We also construct an explicit smooth log homogeneous compactification of the general linear group by successive blow-ups starting from a grassmannian. By taking fixed points of certain involutions on this compactification, we obtain smooth log homogeneous compactifications of the special orthogonal and the symplectic groups.

2010 Mathematics Subject Classification: 14L35, 14M12, 14M17, 14M25

Keywords and Phrases:

Full text: dvi.gz 61 k, dvi 172 k, ps.gz 379 k, pdf 308 k.